CureZone   Log On   Join
Re: Feeling dizzy and nauseous from MMS
 
truthquester Views: 5,588
Published: 7 years ago
 
This is a reply to # 2,191,726

Re: Feeling dizzy and nauseous from MMS


I've been a part of the mms movement for over 5 years and have never heard of such negative side effects as you have mentioned here Esstee. On one hand you're saying it saved your life and on the other you're not recommending it.

I developed CDH to put an end to the stomach upset issue which it pretty much has done, but I never heard of anyone having severe stomach problems as you say your wife had. Therefore I'd have to say that her reaction to mms is unique and therefore not a fair representation of a side effect of using mms.

Just want to set the record straight.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.283 sec, (1)